The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 21, Number 1 (2011), 115-139.
A general framework for waves in random media with long-range correlations
We consider waves propagating in a randomly layered medium with long-range correlations. An example of such a medium is studied in  and leads, in particular, to an asymptotic travel time described in terms of a fractional Brownian motion. Here we study the asymptotic transmitted pulse under very general assumptions on the long-range correlations. In the framework that we introduce in this paper, we prove in particular that the asymptotic time-shift can be described in terms of non-Gaussian and/or multifractal processes.
Ann. Appl. Probab., Volume 21, Number 1 (2011), 115-139.
First available in Project Euclid: 17 December 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03] 34E10: Perturbations, asymptotics 37H10: Generation, random and stochastic difference and differential equations [See also 34F05, 34K50, 60H10, 60H15] 60H20: Stochastic integral equations
Marty, Renaud; Sølna, Knut. A general framework for waves in random media with long-range correlations. Ann. Appl. Probab. 21 (2011), no. 1, 115--139. doi:10.1214/10-AAP689. https://projecteuclid.org/euclid.aoap/1292598029